# SDR IPXA2015051289002

- Difficulty date: May 11, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 50,331 hours, 16,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 49046
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING SYSTEM HAS THE LIGHTS ON WITH THE SWITCH IN THE ARM POSITION.  R & R EMERGENCY BATTERY IAW MM 33-51-07. OPS CHECKED GOOD.
